# SDR SWIA202053066

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PRESSURE FLOOR SILL PANEL HAS MULTIPLE AREAS OF CORROSION.  C-CHECK RO 10/4/2020.  REMOVED CORROSION FROM LT PRESSURE FLOOR SILL PANEL FROM MULTIPLE LOCATIONS, REF REO.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH ATTACHED TASK.
